# SDR USAA20100726BB045

- Difficulty date: July 23, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N253AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 24894
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 31699041
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: H, A

## Discrepancy

CLT - FLT 1106  EN ROUTE CLT TO PHF.  THE AFT CABIN TEMP AT 17,000 FEET BECAME UNBEARABLE.  HOT AIR WAS REPORTED TO BE COMING OUT INTO THE REAR CABIN.  THE FLIGHT CREW DECLARED AN EMERGENCY, AND RETURNED TO THE FIELD IN CLT.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED THE TRIM AIR MODULATING VALVE.  ACTUATOR BINDING, SWITCHES OUT OF SPEC, RESISTOR ERRATIC.
